# SDR ASAA2019072830227

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,686 hours, 4,825 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 13328
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 14,697 hours, 4,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING, CHECKED AIR/OIL COOLER FOR LEAKS REF AMM 24-11-21. FOUND AIR/OIL COOLER LEAKING. GROUNDED - YES. REMOVED AND RELACED #1 ENG IDG AIR/OIL COOLER REF AMM 24-11-21, LEAK CHECK GOOD.
